Carregant...
Carregant...

Vés al contingut (premeu Retorn)

The hidden structural rules of the discontinuous Lambek calculus

Autor
Valentin Fernandez, J.
Tipus d'activitat
Article en revista
Revista
Lecture notes in computer science
Data de publicació
2014
Volum
8222
Pàgina inicial
402
Pàgina final
420
DOI
https://doi.org/10.1007/978-3-642-54789-8_23 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/23689 Obrir en finestra nova
URL
http://link.springer.com/chapter/10.1007%2F978-3-642-54789-8_23 Obrir en finestra nova
Resum
Capítol de llibre d'homenatge "Categories and Types in Logic, Language, and Physics. Essays Dedicated to Jim Lambek on the Occasion of His 90th Birthday" The sequent calculus sL for the Lambek calculus L ([2]) has no structural rules. Interestingly, sL is equivalent to a multimodal calculus mL, which consists of the nonassociative Lambek calculus with the structural rule of associativity. This paper proves that the sequent calculus or hypersequent calculus hD of the discontinuous Lambek calculu...
Citació
Valentin Fernandez, J. The hidden structural rules of the discontinuous Lambek calculus. "Lecture notes in computer science", 2014, vol. 8222, p. 402-420.

Participants

  • Valentin Fernandez Gallart, Jose Oriol  (autor)